Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On computing isomorphisms of equation orders

Author: M. Pohst
Journal: Math. Comp. 48 (1987), 309-314
MSC: Primary 11R09; Secondary 11-04, 11Y40
MathSciNet review: 866116
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A number-geometric method for computing isomorphisms of algebraic number fields (respectively, $ \mathbb{Z}$-orders of such fields) is developed. Its main advantage is its easy implementation and moderate computation time.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11R09, 11-04, 11Y40

Retrieve articles in all journals with MSC: 11R09, 11-04, 11Y40

Additional Information

PII: S 0025-5718(1987)0866116-2
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia